BibTeX record journals/tcs/RuanDJWLK04

download as .bib file

@article{DBLP:journals/tcs/RuanDJWLK04,
  author    = {Lu Ruan and
               Hongwei Du and
               Xiaohua Jia and
               Weili Wu and
               Yingshu Li and
               Ker{-}I Ko},
  title     = {A greedy approximation for minimum connected dominating sets},
  journal   = {Theor. Comput. Sci.},
  volume    = {329},
  number    = {1-3},
  pages     = {325--330},
  year      = {2004},
  url       = {http://dx.doi.org/10.1016/j.tcs.2004.08.013},
  doi       = {10.1016/j.tcs.2004.08.013},
  timestamp = {Fri, 06 May 2005 07:52:40 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tcs/RuanDJWLK04},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}